# SDR CA970902034

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Condition: Faulty
- Location: Nr2 Eng Oil Pres
- Part time: 8,645 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE OIL PRESSURE ON NR2 ENGINE, BEGAN TO FLUCTUATE BELOW THE MINIMUM OPERATING LEVEL. THE AIRCRAFT RETURNED TO  DEPARTURE POINT, AT REDUCED POWER. POST FLIGHT INSPECTION FOUND THE OIL PRESSURE REGULATING VALVE TO BE FAULTY. THE VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
